Aidapak Repackaged Drug Recall: Cross Contamination Risk
All repackaged drugs distributed by Aidapak Services, LLC have been recalled due to potential cross contamination with other drugs, which could cause serious reactions in some patients.
The Aidapak repackaged drug recall was announced on June 1 and affects hundreds of drugs distributed by the company, including generic acetaminophen, aspirin and antibiotics.
The recalled Aidapak drugs may be cross contaminated with other drugs manufactured at the same facility, including beta-lactam and penicillin products.
Did You Know?
Millions of Philips CPAP Machines Recalled
Philips DreamStation, CPAP and BiPAP machines sold in recent years may pose a risk of cancer, lung damage and other injuries.Learn More
If contaminated drugs are taken by consumers who have hypersensitivity to beta-lactam or penicillin, it could cause a serious anaphylactic reaction, potentially causing serious injury or death. There have been no reports of injuries or reactions associated with the recalled drugs.
The recall affects all Aidapak repackaged drugs, all of which are stamped with Aidapak’s packaging stamp. A complete list of drugs affected by the recall [PDF] is available from the manufacturer.
The company is urging hospitals, emergency rooms, clinics and other health care facilities to stop using and distributing the drugs immediately, quarantine the recalled products and contact the company for instructions on returning them. The company’s customers are being notified by e-mail and U.S. mail and their accounts will be credited for all recalled products returned.
As a result of the contamination and recall, Aidapak has announced that it is completely cleaning and decontaminating its facilities. The facilities will then be tested by two separate laboratories to ensure there is no continuing cross contamination.
Any customers with questions can contact Aidapak Services, LLC Quality Assurance Group at 1-360-448-2090 (ext. 3) or 1-866-374-7665 (ext. 3). Any adverse events should be reported to the FDA’s MedWatch Adverse Event Reporting program at www.fda.gov/medwatch/report.htm.
"*" indicates required fields
More Top Stories
A new report indicates the U.S. Navy is struggling to process tens of thousands of Camp Lejeune water poisoning claims due to a lack of resources.
A group of plaintiffs have filed a motion with the U.S. JPML seeking consolidation of all Bard implanted port lawsuits before one judge for pretrial proceedings.
A Tepezza hearing loss lawsuit accuses the manufacturer of failing to provide adequate warning about the risks of the thyroid eye disease drug.